Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had unprotected sex. Am sick with flu, on nyquil. Have abdominal pain. Feel bloated. Problem?

Hello , i am 20 years old and i had unprotected sex 3 weeks ago . The last time i got my period was Aug. 24th 2013 it's now oct. 10th 2013 & no cycle . I am sick as in the flu and I've been taking medicine like nyquil and dayquil ive been tired and today i had lower abdominal pains under both sides and i am sooo bloated , am not sure if it could be an uti again our i could be expecting , for now no tests have been taken place because i am so terrified on the answer am just waiting impatiently for my cyclecycle . Any opinions would bee great , thanks !
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General Surgeon 's  Response
Hi ! Good evening. I am Dr Shareef answering your query.

In my opinion there is no point in shying away from any kind of problem if you consider it to be a problem at all. Be brave to face it solve the problem.
Because of the unprotected sex, there are every chances of a UTI, a pelvic infection, and considering your delayed period an unsuspected pregnancy as well. I would like you to get examined clinically by a gynaecologist, who may go for some routine blood tests like CBC, Blood sugar, HbsAg, HIV test apart from a serum HCG estimation, a urine routine and microscopic test followed by a culture and sensitivity test if need be, and an ultrasound at the end to confirm or otherwise a suspected pregnancy or any other pathology in the pelvis. You can continue taking medicines for your flu.

I hope this information will help you in solving your problem. Thanks for using healthcaremagic forum for your health query. Good luck.
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor